# SDR AALA201704289014

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 7,737 hours, 2,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON LAVATORY D, PLASTIC COVER BROKEN. REPLACED EMERGENCY EXIT LIGHT IAW ESO 34012. ACCOMPLISHED SATISFACTORY OPS CHECK.
